# SDR ASAA0843719

- Difficulty date: October 30, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651768484
- Condition: Gouged
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE STA 303.1 STR 15L IS GOUGED.  REMOVED DAMAGED SHEAR TIE, FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE IAW B737 400 SRM 51 30 01 AND BOEING DRAWING 65 17684.
